Me too!! Thought it was just me as my onc reckons that NOBODY?? gets these pains/discomfort on Tamoxifen. I too am like a geriatric hobbling around when I first get up
pains in feet It\'s really strange but I was going to post a similar message and have just come across this one.
My feet are also really painful in the mornings and I dread putting them on the floor when I get out of bed. I walk around like a flat footed duck for the first 5 minutes. My knees are a bit achey also. I was beginning to think something was wrong so it\'s good to know I am not alone.
Incidentally I have been on Tamoxifen for two and a half years.
pain in neck and shoulder I am new to this siteand was hopeing I can get some feed from others feeling the same way as me. I have been on tamoxifen for 11mouths and the pain in my neck and shoulder is now there all the time. It has started to travel down my arm and in to my hand, I also have pain in my feet first thing in the morning. I feel worn out all the time but find it hard to sleep. My memory is getting terrible. Is anyone else feeling the same way?
foot and leg aches! Hi
I am on Arimadex and my feet in particular really do ache first thing in the morning and last thing at night. I was only thinking about this last night and wondering what the heck my feet have to do with my breast!!
Once I get going they ease off a little. I am due to have the bone density scan this week, but as someone mentioned to me last week that ostephorosis (not sure if thats spelt right) is supposed to be none painful.
With the moving on bit, Im not sure if its the menopause that causes me to feel jittery but the past few weeks I have been waking up at 3.00am and not going back until about 5.00am and having all these wierd dreams, when I open my eyes if its not the first thing that I think about it sure comes into my mind pretty quickly that Ive had bc. This week on Thursday will be 12 months since I had my mastectomy, I was told at 5.00pm that all my scans were clear and that I was to be at the hospital in 1 hour to prepare me for the op the following morning, when I think back to last year I go cold.
My better half had stopped talking about it and it was assumed that everything was hunky dorey again. I love it when people say, \'so have you had the all clear now\'? What the heck am I supposed to say?
I suppose that its only normal for others to want to move on, but sometimes...just sometimes I feel as though I am falling to bits inside and that I\'m just going thru the motions.
A friend of mine whom I have met through the web site loaned me a DVD from America about moving on, and Janet said that she and her husband had watched it together, so I asked Dave to do the same. At first he was a little hesitant but he did it and he said that it had helped him to understand.
Anyway, Im going on.....and on.....blame it on the chemo
Keep smiling, youre not on your own and sometimes that is just enough to help!
Love Debbie xx
pains in feet Hi Sue, I started taking tamoxifen in January following a mastectomy and reconstruction last year. For a couple of months i had no problems but side effects seem to be appearing now, including , as you mentioned, pains in your feet, i also get them in my legs especially at night. As well as the hot flushes and night sweats my memory has turned to mush and i seem to get drops in my blood sugar, I\'m not diabetic and i eat properly, does anyone else get this? I too feel friends and family expect me to be back to normal, but what has happened to us has a huge impact, we have to be kind to ourselves and put ourselves first for the time being. take care.
Pains in feet Hi Sue,
I got dreadful pains in my feet when getting up in the morning, took all my strength just to put my feet on the floor and then hobble around the walls to the loo. I don\'t know if it was Tamoxifen as I was only on it for 2 months and my Onc switched me to Arimidex and I am much better. A bone scan showed I have arthritis in both feet, hands and hips. I take Alondronate once a week to strengthen my bones. Perhaps you could mention your problems to your GP or Onc and see what they can do. No point suffering in silence when maybe some help is available.
pains in feet Hi
is anyone having any pains in their joints whilst on Tamoxifen especially in the feet ? Every morning or when I have been off my feet for along time it hurts to start walking again. I feel really stiff. Been on Tamoxifen since Dec 05.
Feeling really fed up with things at present and feel that friends and family expect me to be back to my normal self now. But I am unsure who my normal self is! I just wish you get have a holiday from the aches and pains and treatment!